Title: Fully homomorphic SIMD operations
Authors: Smart, Nigel * ×
Vercauteren, Fr├ęderik * #
Issue Date: 2014
Publisher: Kluwer Academic Publishers
Series Title: Designs, Codes and Cryptography vol:71 issue:1 pages:57-81
ISSN: 0925-1022
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
DCC2011.pdf Published 409KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science